# SDR QXEA0202158

- Difficulty date: December 8, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 9,567 hours, 13,434 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Stringer
- Condition: Damaged
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT HAND LOWER COWL 4 LATERAL STRINGERS HAVE OVERSIZED HOLES ON BOTTOM SIDE OF COWL AFT DECK.  REPAIRED IAW DHC-8 200 SRM 51-40-00.
